Ask an expert
Question

07 Aug 2008

multi vitamins
hi there

i am 55 years old-after i eat breakfast-i take solgar multi vitaminsand arthrochoice-i feel a bit dizzy-then it goes away after a while-are these vitamins too strong for me

thanks
Answer 346 views
Expert
Pharmacist
pharmacist

01 Jan 0001

Do you feel nauseous when taking these? Diziness is not that common, but have been reported in some cases.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9375 votes
No
67% - 19420 votes
Vote